Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differential operators with nonsingular characteristics


Author: Lars Hörmander
Journal: Bull. Amer. Math. Soc. 68 (1962), 354-359
MathSciNet review: 0156094
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A.-P. Calderón, Uniqueness in the Cauchy problem for partial differential equations., Amer. J. Math. 80 (1958), 16–36. MR 0104925
  • 2. T. Carleman, Sur un probleme d'unicité pour les systèmes d'équations aux dérivées partielles à deux variables indépendantes, Ark. Mat. Astr. Fys. 26B (1939), no. 17, 1-9.
  • 3. Lars Hörmander, Differential operators of principal type, Math. Ann. 140 (1960), 124–146. MR 0130574
  • 4. Lars Hörmander, On the uniqueness of the Cauchy problem, Math. Scand. 6 (1958), 213–225. MR 0104924
  • 5. L. Hörmander, Linear differential operators, Monograph, to appear.
  • 6. Fritz John, Continuous dependence on data for solutions of partial differential equations with a presribed bound, Comm. Pure Appl. Math. 13 (1960), 551–585. MR 0130456
  • 7. Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, Grenoble 6 (1955–1956), 271–355 (French). MR 0086990
  • 8. Bernard Malgrange, Systèmes différentiels à coefficients constants, Séminaire Bourbaki, Vol. 8, Soc. Math. France, Paris, 1995, pp. Exp. No. 246, 79–89 (French). MR 1611532
  • 9. Martin Zerner, Solutions de l’équation des ondes présentant des singularités sur une droite, C. R. Acad. Sci. Paris 250 (1960), 2980–2982 (French). MR 0116130


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10807-6